# SDR EIA2006017

- Difficulty date: February 6, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 983,006 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Strobe
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW SMELLED SMOKE IN COCKPIT AND NOTED THE NAV TAIL LIGHT AND BEACON STROBE C/B`S HAD POPPED.  UPON ARVL AT LICZ, REMOVED AND REPLACED BOTH C/B`S IAW MM33-44-01, 33-44-03 AND MM33-43-01, OP TEST GOOD PER THE ABOVE MM.
